Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 334, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 13, 2011, 6:21 PM EDT for Bracken County, Mason County, Robertson County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 13, 2011, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Mason County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
530
WUUS51 KILN 132221
SVRILN
KYC023-161-201-132300-
/O.NEW.KILN.SV.W.0334.110813T2221Z-110813T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 700 PM EDT.
* AT 617 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR MOUNT OLIVET...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
MAYSVILLE...
LEWISBURG...
IN ADDITION...MOUNT OLIVET...PARINA...US ROUTE 62 AT STATE ROUTE
616...MITCHELLS MILL...STONEWALL...BURIKA...ABIGAIL AND SARDIS ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8418 3854 8418 3855 8417 3855 8419
3858 8421 3868 8415 3868 8379 3854 8371
3850 8371 3845 8385 3848 8394 3843 8400
TIME...MOT...LOC 2221Z 265DEG 18KT 3854 8405
$$
HATZOS3 follow-up statements
059
WWUS51 KILN 132235
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT SAT AUG 13 2011
KYC023-161-201-132300-
/O.CON.KILN.SV.W.0334.000000T0000Z-110813T2300Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
635 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN BRACKEN...ROBERTSON AND MASON COUNTIES...
AT 630 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT OLIVET...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MAYSVILLE AND LEWISBURG.
IN ADDITION...US ROUTE 62 AT STATE ROUTE 616...STONEWALL...MITCHELLS
MILL...BURIKA...ABIGAIL...GERMANTOWN...SARDIS AND ALHAMBRA ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8400 3849 8417 3853 8418 3855 8417
3855 8419 3858 8421 3866 8417 3868 8411
3868 8379 3854 8371 3850 8372 3845 8385
3848 8394
TIME...MOT...LOC 2235Z 270DEG 19KT 3852 8404
$$
HATZOS653
WWUS51 KILN 132246
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT SAT AUG 13 2011
KYC023-161-201-132300-
/O.CON.KILN.SV.W.0334.000000T0000Z-110813T2300Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
646 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN BRACKEN...ROBERTSON AND SOUTHERN MASON COUNTIES...
AT 643 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 3 MILES
EAST OF MOUNT OLIVET...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MAYSVILLE AND LEWISBURG.
IN ADDITION...SARDIS...ALHAMBRA...LOWELL...FLEMING-MASON COUNTY
AIRPORT...SOMO...MURPHYSVILLE...MAYS LICK AND PEED ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8400 3849 8417 3853 8418 3855 8417
3855 8418 3861 8411 3864 8377 3854 8371
3850 8372 3845 8385 3848 8394
TIME...MOT...LOC 2246Z 275DEG 18KT 3851 8398
$$
HATZOS648
WWUS51 KILN 132258
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SAT AUG 13 2011
KYC023-161-201-132308-
/O.EXP.KILN.SV.W.0334.000000T0000Z-110813T2300Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
658 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRACKEN...ROBERTSON
AND SOUTHERN MASON COUNTIES WILL EXPIRE AT 700 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3843 8400 3849 8417 3853 8418 3855 8417
3855 8418 3861 8411 3864 8377 3854 8371
3850 8372 3845 8385 3848 8394
TIME...MOT...LOC 2258Z 275DEG 18KT 3850 8390
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:51 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 13, 3:51 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT SAT AUG 13 2011 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION THROUGH THE WEEKEND...PROVIDING OCCASIONAL CHANCES FOR PRECIPITATION. HIGH PRESSURE WILL GRADUALLY BUILD IN BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A SHARP MID LEVEL TROUGH IS CURRENTLY MOVING SOUTHEAST THROUGH THE WESTERN GREAT LAKES REGION...AND WILL PUSH INTO THE NORTHERN OHIO VALLEY OVER THE COURSE OF THE NEXT 12-24 HOURS. A SURFACE LOW IS MOVING SLOWLY EASTWARD THROUGH THE SOUTHERN GREAT LAKES REGION...WITH A TROUGH EXTENDING SOUTHWESTWARD. THESE FEATURES ARE THE FOCI FOR CONVECTIVE DEVELOPMENT CURRENTLY PROMPTING WARNINGS IN THE CHICAGO AREA. AN AREA OF GREATER MOISTURE OVER SOUTHERN INDIANA IS ALSO SEEING SOME CONVECTIVE DEVELOPMENT...WITH WEAKER FORCING AND LESS ORGANIZATION. THE CWA IS CURRENTLY SITTING IN A RELATIVELY DRY AREA...WITH DEWPOINTS STILL IN THE MID 50S TO LOWER 60S...AND VERY LITTLE IN THE WAY OF CUMULUS DEVELOPMENT. GREATER INSTABILITY IS BEING REALIZED OVER ILLINOIS AND INDIANA...BUT THIS WILL GRADUALLY DRIFT EAST WITH TIME (AHEAD OF THE TROUGH). ASIDE FROM THE WEAK ACTIVITY SNEAKING INTO THE TRI-STATE...HIGH-RES MODELS ARE CONSISTENT IN DELAYING CONVECTION FOR THE REST OF THE CWA UNTIL UPSTREAM ACTIVITY ARRIVES NEAR OR AFTER 00Z. GIVEN THE EXPECTED TIMING...CONVECTION WILL LIKELY HAVE ALREADY PEAKED IN INTENSITY BEFORE PASSING THROUGH THE CWA. DRY MID LEVEL AIR (YIELDING DCAPE VALUES ABOVE 1000 J/KG ON THE RUC13 AND SPC MESO-A) AND RESPECTABLE WESTERLY SHEAR (0-6KM BULK SHEAR OF 30-40 KNOTS) WILL SUPPORT A THREAT OF DAMAGING WIND GUSTS DURING THE EVENING AND EARLY IN THE OVERNIGHT HOURS. THESE THREATS WILL DIMINISH AS THE BOUNDARY LAYER STABILIZES. THREATS FOR HAIL AND HEAVY RAINFALL ARE MARGINAL...WITH INSTABILITY WANING OVER TIME...AND NOT MUCH IN THE WAY OF DEEP MOISTURE. WITH MOSTLY CLOUDY CONDITIONS EXPECTED THROUGH THE OVERNIGHT PERIOD...THE MIN TEMPERATURE FORECAST IS A BIT WARMER THAN OBSERVED NUMBERS FROM LAST NIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... BY SUNDAY...THE DEEP TROUGH AND ITS ASSOCIATED SURFACE LOW WILL BE MOVING TO A POSITION EAST TO NORTHEAST OF THE CWA. THE COLD AIR ALOFT WILL BE A FACTOR THAT AIDS IN DEVELOPING SOME INSTABILITY...EVEN IN THE ABSENCE OF SIGNIFICANT SURFACE HEATING. HAVE TIMED THINGS OUT GENERALLY TO THE DIURNAL CYCLE...WITH THE HIGHEST POPS (LIKELY) IN CENTRAL OHIO. INCLUDED ONLY A CHANCE IN THE TRI STATE REGION...WHICH LOOKS FURTHER REMOVED FROM THE FORCING AND SHOULD DRY OUT EARLY MONDAY MORNING. THE COOLER TEMPERATURES ASSOCIATED WITH THE MID LEVEL TROUGH (AND EXPECTED CLOUD COVER ACROSS THE REGION) WILL FORCE ONE OF THE LOWEST MAX TEMPERATURE FORECASTS IN QUITE A WHILE. KEPT THINGS IN THE MID TO UPPER 70S...WITH A FORECAST OF 79 AT KCVG. IF THIS FORECAST VERIFIES...IT WOULD BE THE FIRST TIME CINCINNATI HAS FAILED TO REACH 80 DEGREES SINCE JUNE 26 (73 DEGREES). && .LONG TERM /MONDAY THROUGH SATURDAY/... UPR LVL LOW PRESSURE SYSTEM WILL SLOWLY PULL OFF TO THE NE ON MONDAY. MOISTURE ASSOCIATED WITH THIS SYSTEM WILL ALSO BE SLOW TO MOVE EAST. WILL HANG ON TO LOW CHANCE POPS ACRS THE ERN AREAS ON MONDAY. AS SYSTEM CONTINUES TO MOVE E/NE MONDAY NIGHT...FLOW ACRS THE GREAT LAKES WILL TRANSITION BACK TO A NWLY DIRECTION. SFC HIGH PRESSURE WITHIN THIS FLOW WILL BUILD INTO THE REGION FROM THE NW MONDAY NIGHT...ALLOWING SKIES TO CLEAR. HAVE USED A BLEND OF THE 00Z ECMWF/12Z ECMWF AND NCEP HPC GUIDANCE FOR THE REMAINDER OF THE LONG TERM FORECAST. HIGH PRESSURE WILL BE LOCATED ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY ON TUESDAY. THIS FEATURE WILL MOVE EAST OF THE AREA BY WEDNESDAY. ANOTHER UPR LVL TROF WILL DIG E/SE INTO THE GREAT LAKES/OHIO VALLEY REGION WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL PUSH A COLD FRONT INTO THE AREA...BRINGING THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS. FRONT WILL SLOWLY MOVE AWAY FROM THE REGION ON FRIDAY. SURFACE HIGH PRESSURE IS THEN FORECAST TO BUILD BACK INTO THE OHIO VALLEY BY THE FIRST PART OF THE UPCOMING WEEKEND. AS FOR TEMPERATURES...HIGHS WILL BE SLIGHTLY BELOW NORMAL ON MONDAY DUE TO CLOUDS AND PCPN. OTHERWISE...TEMPERATURES WILL AVERAGE NEAR NORMAL FOR THE REMAINDER OF THE EXTENDED. NORMAL HIGHS RANGE FROM THE LOWER TO MID 80S WITH LOWS IN THE LOWER TO MID 60S. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... VERY LIGHT SOUTHWEST WINDS OVER OHIO VALLEY UNDER CLEAR SKIES WILL SEE DAYTIME CU SPROUT THIS AFTERNOON. A WEAK VORT MAX AHEAD OF THE SEWD DIVING H5 S/W IS SPARKING SOME SHOWERS OUT OF A MID 7-10KFT DECK IN SOUTHWEST INDIANA. THIS AREA WILL EXPAND OVER SW CWA AND MOVE EAST TO FAR SRN OH AND THE MAJORITY OF NRN KY AT THE SAME TIME THE COLD FRONT OVER NRN INDIANA BECOMES ACTIVE WITH SHOWERS AND THUNDERSTORMS LATE TODAY. PRECIP SHOULD BECOME MORE PREDOMINANT OVER CWA AFTER 0Z BEHIND THE SURFACE LOW. BY THIS TIME...THE OHIO VALLEY SHOULD BE UNDER A MORE SIGNIFICANT CLOUD SHIELD AND LIMIT THE AMOUNT OF INSTABILITY THE STORMS HAVE. THE SHOWERS AND TSTORMS SHOULD EVOLVE INTO AN AREA OF SHOWERS THOUGH MODELS ARE PRETTY UNIFORM IN SAYING THAT THE AREA WILL HAVE A SIGNIFICANT AMOUNT OF BREAKS EARLY TONIGHT. CIGS WILL GRADUALLY COME IN AROUND 5-6KFT TONIGHT AND THEN LOWER TOMORROW AS COLDER AIR GETS PULLED IN BEHIND THE UPPER LEVEL S/W AND BLENDS WITH THE INCREASED LLVL MOISTURE FROM THE RAIN OVERNIGHT. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...FRANKS
Hazardous weather outlook, Aug 13, 4:16 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT SAT AUG 13 2011 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-078-142030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT- 416 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE TROUGH OF LOW PRESSURE MOVE SOUTHEAST INTO THE NORTHERN OHIO VALLEY. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AS THE PRIMARY THREAT. THE POTENTIAL FOR SEVERE WEATHER WILL DIMINISH LATER IN THE NIGHT AS INSTABILITY DECREASES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. KYZ097>100-OHZ073-074-079>082-088-142030- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 416 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE INTO THE REGION DURING THE LATE EVENING AND OVERNIGHT HOURS. WHILE SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD CONTAIN STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 4:55 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT SAT AUG 13 2011
KYZ094>096-132130-
OWEN KY-PENDLETON KY-GRANT KY-
455 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...WESTERN
PENDLETON AND NORTHERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 452 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BROMLEY...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE AND
WILLIAMSTOWN.
ALSO...HOLBROOK...TWIN BRIDGES...STEWARTSVILLE...SHERMAN...CHERRY
GROVE...NORTHCUTT...WILLIAMSTOWN LAKE AND KNOXVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3872 8478 3880 8443 3857 8436 3858 8487
3868 8489
HATZOSSpecial weather statement, Aug 13, 6:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT SAT AUG 13 2011
KYZ097>099-132245-
MASON KY-ROBERTSON KY-BRACKEN KY-
613 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON AND
WESTERN MASON COUNTIES THROUGH 645 PM EDT...
AT 609 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF MCKINNEYSBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WASHINGTON...PETRA...SANTA FE...KENTONTOWN...PIQUA...
MOUNT OLIVET...STONEWALL...BURIKA AND MITCHELLS MILL.
LAT...LON 3848 8417 3850 8419 3855 8417 3855 8420
3858 8421 3864 8417 3866 8379 3848 8376
3845 8385 3848 8394 3846 8397 3843 8399
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:55 PM EDT | Special Weather Statement | ILN | Grant | 35 min |
| Aug 13, 6:13 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 32 min |
| Aug 13, 6:46 PM EDT | Special Weather Statement | ILN | Owen | 29 min |
| Aug 13, 6:58 PM EDT | Special Weather Statement | ILN | Mason | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.